Models for the perception of orientation in random dot patterns. Mates, J., Lansky, P., & Yakimoff, N. Biol. Cybern., 63:71-80, 1990.
bibtex   
@article{ Mates_etal90,
  author = {Mates, J. and Lansky, P. and Yakimoff, N.},
  title = {Models for the perception of orientation in random dot patterns.},
  journal = {Biol. Cybern.},
  year = {1990},
  volume = {63},
  pages = {71-80},
  bibsource = {Florentin:**** /Mates, J.; Lansky, P.; Yakimoff, N. 0},
  en_number = { },
  keywords = { }
}
Downloads: 0